# SDR USAABB01062

- Difficulty date: July 13, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N604AU
- Make and model: Boeing 757225
- Aircraft serial: 22199
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066REV9
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - FOUND LOW LEVEL EMERGENCY LIGHTS AT ROWS 6 AND 33 INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES.  (M)
